Sexual health issues?
Get answer from top doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having problem enlarged prostate and after consulting the doctor taking urimax d tablet since last three years is it advisable to take this tablet further. You told me to continue. E with the existing medication but as side effect of the medicine I am now suffering from penis erectile dysfunction and the urine discharge opening of my penis has reduced to only 1 mm, so while discharging urine, it continues for 2-3 minutes and discharging drop by drop .whenever I feel urination it starts dropping immediately drop by drop.

1 Doctor Answered
You should consult urologist, as generally this medicine doesn't cause such dysfunction. It may cause dry ejaculation. But your problem of poor stream needs to be evaluated with uroflowmetry.
8 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.